Alert archive / Missouri / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 141, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 26, 2018, 3:01 PM CDT for 5 counties in Missouri. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2018, 3:01 PM CDT (20:01 UTC)
- Expired
- Jun 26, 2018, 3:45 PM CDT
- In force
- 44 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO, Osage County, MO
The radar
The St Louis radar (KLSX), 139 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 3:10 PM CDT | TSTM WND GST 41 | 4 Se Columbia, MO | 41MPH WIND GUST RECORDED AT COLUMBIA MESONET SITE. |
| Jun 26, 3:33 PM CDT | TSTM WND DMG | Holts Summit, MO | MULTIPLE TREES DOWN BLOCKING ROADS. |
| Jun 26, 3:44 PM CDT | TSTM WND GST 45 | Williamsburg, MO | MISSOURI MESONET SITE RECORDED 45MPH WIND GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 2:22 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.0 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 710 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.7
The text
As transmitted.
157
WUUS53 KLSX 262001
SVRLSX
MOC019-027-051-135-151-262045-
/O.NEW.KLSX.SV.W.0141.180626T2001Z-180626T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
301 PM CDT TUE JUN 26 2018
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Cole County in central Missouri...
Southeastern Boone County in central Missouri...
Callaway County in central Missouri...
Osage County in central Missouri...
Southern Moniteau County in central Missouri...
* Until 345 PM CDT.
* At 301 PM CDT, severe thunderstorms were located along a line
extending from near Murry to near Centertown to 6 miles northwest
of High Point, moving east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Columbia, Jefferson City, Fulton, California, Ashland, Holts
Summit, Linn, Columbia Regional Airport, Wardsville, St. Martins,
Auxvasse, Taos, Russellville, New Bloomfield, Freeburg, Chamois,
Westphalia, Lake Mykee Town, Centertown and St. Thomas.
This includes Interstate 70 in Missouri between exits 131 and 161.
This also includes Rock Bridge State Park, Clarks Hill/Norton
Historic Site, and Jefferson Landing Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3866 9245 3907 9223 3906 9164 3853 9166
3829 9195 3829 9211 3832 9220 3834 9220
3833 9223 3838 9241 3843 9241 3843 9255
3847 9267 3854 9277
TIME...MOT...LOC 2001Z 287DEG 45KT 3905 9221 3864 9237 3853 9268
HAIL...0.75IN
WIND...60MPH
$$
Glass2 follow-up statements
774
WWUS53 KLSX 262018
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
318 PM CDT TUE JUN 26 2018
MOC019-027-051-135-151-262045-
/O.CON.KLSX.SV.W.0141.000000T0000Z-180626T2045Z/
Cole MO-Boone MO-Callaway MO-Osage MO-Moniteau MO-
318 PM CDT TUE JUN 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR COLE...SOUTHEASTERN BOONE...CALLAWAY...OSAGE AND SOUTHERN
MONITEAU COUNTIES...
At 317 PM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Auxvasse to Jefferson City to near
Russellville, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jefferson City, Fulton, California, Ashland, Holts Summit, Linn,
Columbia Regional Airport, Wardsville, St. Martins, Auxvasse, Taos,
Russellville, New Bloomfield, Freeburg, Chamois, Westphalia, Lake
Mykee Town, Centertown, St. Thomas and High Point.
This also includes Clarks Hill/Norton Historic Site and Jefferson
Landing Historic Site.
This includes Interstate 70 in Missouri between exits 133 and 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3870 9234 3907 9215 3906 9164 3853 9166
3829 9195 3829 9211 3832 9220 3834 9220
3833 9223 3838 9241 3843 9241 3843 9255
3847 9267 3854 9277
TIME...MOT...LOC 2017Z 290DEG 37KT 3899 9201 3858 9217 3847 9248
HAIL...0.75IN
WIND...60MPH
$$
Glass653
WWUS53 KLSX 262031
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
331 PM CDT TUE JUN 26 2018
MOC019-262040-
/O.CAN.KLSX.SV.W.0141.000000T0000Z-180626T2045Z/
Boone MO-
331 PM CDT TUE JUN 26 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOONE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central Missouri.
LAT...LON 3864 9221 3906 9203 3906 9164 3853 9166
3829 9195 3829 9211 3832 9220 3834 9220
3833 9223 3838 9241 3843 9241 3843 9255
3847 9267 3854 9277
TIME...MOT...LOC 2030Z 287DEG 45KT 3894 9182 3853 9198 3842 9229
$$
MOC027-051-135-151-262045-
/O.CON.KLSX.SV.W.0141.000000T0000Z-180626T2045Z/
Cole MO-Callaway MO-Osage MO-Moniteau MO-
331 PM CDT TUE JUN 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR COLE...CALLAWAY...OSAGE AND SOUTHERN MONITEAU COUNTIES...
At 330 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Auxvasse to 6 miles northeast of
Taos to Brazito, moving east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jefferson City, Fulton, Holts Summit, Linn, Wardsville, St. Martins,
Auxvasse, Taos, Russellville, New Bloomfield, Freeburg, Chamois,
Westphalia, Lake Mykee Town, St. Thomas, High Point, Rich Fountain,
Shamrock, Hickory Hill and Williamsburg.
This also includes Clarks Hill/Norton Historic Site and Jefferson
Landing Historic Site.
This includes Interstate 70 in Missouri between exits 144 and 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3864 9221 3906 9203 3906 9164 3853 9166
3829 9195 3829 9211 3832 9220 3834 9220
3833 9223 3838 9241 3843 9241 3843 9255
3847 9267 3854 9277
TIME...MOT...LOC 2030Z 287DEG 45KT 3894 9182 3853 9198 3842 9229
HAIL...0.75IN
WIND...60MPH
$$
GlassWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:51 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 26, 12:51 PM CDT, 2 hours 10 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1251 PM CDT Tue Jun 26 2018
.SHORT TERM... (Through Late Tonight)
Issued at 256 AM CDT Tue Jun 26 2018
Forecast focus and challenges are in the short term today,
especially when it comes to POPs and timing of any potential severe
weather later today.
Radar at 07z shows area of TSRA riding along and just north of a
thermal gradient and associated weak sfc warm front from around St.
Louis to near Washington, MO. Storms have remained below severe
limits with heavy rain and frequent lightning observed.
A second area of TSRA will be moving across mainly the southeast
half of the CWA through this morning, which is where blended
guidance has focused higher pops and have adjusted accordingly.
H5 low that is moving across NE/IA will continue to move
east/northeast though the day. Out ahead strong warm and moist
advection will provide a good feed of instability through the day to
allow this mornings convection to continue and support redevelopment
later this afternoon. With clear skies to the west of current
convective area, rebounding temps and increasing dewpoints will
contribute to expected CAPES around 2000 j/kg later this afternoon.
SPC has added part of our southwestern CWA in an enhanced risk area
with slight risk surrounding that. Damaging wind and large hail
will be the main threats with storms today.
Sally
.LONG TERM... (Wednesday through Monday)
Issued at 256 AM CDT Tue Jun 26 2018
The low will be lifting northeast through the Great Lakes region on
Wednesday. Models show the cold front associated with the system
stalling out along the I-70 corridor in the wake of Tuesday night's
MCS. 500mb heights will be building through 5880 meters over the
lower Missouri and mid Mississippi Valleys and a weak surface ridge
will dip into the Midwest. Models are showing some very unstable
conditions Wednesday afternoon in the vicinity of the front, but
very little low level convergence. Additionally, forecast soundings
are showing a fairly strong subsidence inversion developing in the
afternoon in response to the strengthening upper level ridge. Slight
chance PoPs over the southern 1/3 of the forecast area across the
eastern Ozarks look entirely appropriate as this will be where the
CAP is weakest. Temperatures for Wednesday may be tricky as
potential cloud cover, isolated convection and frontal position are
tough to determine at this stage in the forecast but guidance
numbers in the upper 80s to low 90s look reasonable given the warm
start to the day and 850mb temps in the 18-20 degree range.
The warm front will lift north Wednesday night as low level flow
turns to the west-southwest. The GFS spits out some light QPF after
06Z in response to the warm advection...however the ECMWF and NAM
are dry over our area so will hold off adding PoPs for now. Of more
concern is Thursday afternoon/evening. Both the GFS and NAM are
developing a strong MCS over Iowa, and then turning it southeast and
moving the system along the Mississippi River late Thursday
afternoon into the evening. Both models are showing some pretty
extreme instability with MLCAPE in the afternoon in excess of 5000
J/Kg ahead of the MCS track. This set up is reminiscent of the July
19th 2006 derecho which impacted western Illinois and eastern
Missouri. We currently have a dry forecast on Thursday and Thursday
evening and we still have a little while to watch this develop in
the models, but Thursday afternoon and evening could get very
interesting. Regardless of precip chances, it looks hot on Thursday
at the beginning of our heat wave with highs likely reaching the mid
and upper 90s. High humidity in the wake of rain earlier in the
week will likely produce heat index values in excess of 105 degrees
across most if not all of the forecast area.
The heat wave will continue through the end of the week and into the
weekend. Medium range guidance builds the 5900+ meter H5 ridge
directly over the Mississippi Valley Friday and it lingers into
Saturday. There may be some relief from the worst of the heat by
Sunday as a broad longwave trof develops over the central U.S. This
should force the low level thermal ridge a bit further south, and
weaken the upper level ridge over the Mississippi Valley. GFS and
ECMWF therefore show an increasing chance for diurnal convection
which will help to keep the worst of the heat at bay. Do not
anticipate any changes to the current excessive heat watch as
Thursday and Friday still look downright oppressive.
Carney
&&
.AVIATION... (For the 18z TAFs through 18z Wednesday Afternoon)
Issued at 1241 PM CDT Tue Jun 26 2018
Showers and thunderstorms look to focus roughly along and south of
Interstate 70 in Missouri through this evening. Probably will be a
brief break behind this first round of activity just entering the
St. Louis metro area currently. Additional storms are likely late
this afternoon into early this evening. TAF sites will likely
then dry out late this evening into the rest of the valid TAF
period. Cannot rule out a few storms overnight as far north as the
terminals, but better chances reside across portions of southeast
Missouri and southwest Illinois. Stronger storms will be capable
of producing heavy rainfall rates/IFR visibilities and potentially
some strong wind gusts and/or hail.
Primary wind direction should be predominantly southwesterly
though thunderstorms may yield some high variance in direction
through the early evening hours. A weak cold front should move
through the area on Wednesday morning so expect winds to shift
more northwesterly by midday.
SPECIFICS FOR KSTL:
Next 6-9 hours looks fairly active at the terminal with on/off
showers and thunderstorms. First area of activity just moving into
area and should continue into the mid afternoon. May be a brief
respite before additional storms move in from the west and
continue into early this evening. Stronger storms will be capable
of producing heavy rainfall rates/IFR visibilities as well as
potentially strong wind gusts and/or hail.
Wind direction looks problematic into early this evening due to
the aforementioned thunderstorm activity expected. Predominant
wind direction however should be southwesterly ahead of a cold
front through tonight. Behind the front, winds should veer to the
northwest by mid to late morning on Wednesday.
Gosselin
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Excessive Heat Watch from Thursday morning through Friday
evening for Jefferson MO-Lincoln MO-Saint Charles MO-Saint
Louis City MO-Saint Louis MO-Sainte Genevieve MO.
IL...Excessive Heat Watch from Thursday morning through Friday
evening for Calhoun IL-Clinton IL-Greene IL-Jersey IL-
Macoupin IL-Madison IL-Monroe IL-Randolph IL-Saint Clair IL-
Washington IL.
&&
WFO LSXHazardous weather outlook, Jun 26, 1:54 PM CDT, 1 hour 7 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 154 PM CDT Tue Jun 26 2018 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271115- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 154 PM CDT Tue Jun 26 2018 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...This Afternoon and Tonight Thunderstorms are likely across much of the area today. Some of the storms may be severe, particularly this afternoon and evening across parts of central and southeast Missouri. Damaging winds and large hail are the primary threats from these storms. Heavy rainfall is also possible with these thunderstorms and could pose a flash flood risk across portions of central, east-central, and southeast Missouri. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a chance for thunderstorms across parts of the area Wednesday and Thursday...and again beginning late Saturday night and continuing through Monday. Heat index values of 100 degrees or higher are expected Wednesday through Sunday during the afternoon and early evening hours. The highest heat index values are expected to be around 110 degrees on Thursday and Friday afternoon and evening, mainly across eastern Missouri and southwest Illinois. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening across portions of central and southeast Missouri. Gosselin
In the hours before
Local storm report, Jun 26, 9:55 AM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
955 AM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND DMG 1 ENE FARMINGTON 37.78N 90.42W
06/26/2018 ST. FRANCOIS MO FIRE DEPT/RESCUE
REPORT OF NUMEROUS 6 INCH OR LESS DIAMETER
TREE LIMBS DOWN AND A LARGE TREE SPLIT IN
FARMINGTON.
&&
AELocal storm report, Jun 26, 9:58 AM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
958 AM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HEAVY RAIN 2 NE FRENCH VILLAGE 38.00N 90.36W
06/26/2018 M2.50 INCH ST. FRANCOIS MO PUBLIC
TOTAL SINCE 5 A.M.
&&
MCFSpecial weather statement, Jun 26, 9:58 AM CDT, 5 hours 3 minutes before
Special Weather Statement
National Weather Service St Louis MO
958 AM CDT TUE JUN 26 2018
MOZ047-048-261545-
Moniteau MO-Cole MO-
958 AM CDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR COLE AND SOUTHEASTERN MONITEAU
COUNTIES UNTIL 1045 AM CDT...
At 957 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near California to near Lake Ozark. Movement
was east at 35 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Jefferson City, Wardsville, St. Martins, Taos, Russellville, St.
Thomas, High Point, Brazito, Hickory Hill, Lohman, Eugene, Osage Bend
and Enon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3862 9256 3855 9205 3846 9211 3848 9215
3847 9217 3844 9216 3842 9213 3838 9215
3837 9219 3834 9220 3834 9241 3843 9241
3843 9262 3846 9266
TIME...MOT...LOC 1457Z 274DEG 31KT 3857 9254 3828 9266
GlassLocal storm report, Jun 26, 1:53 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
153 PM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG 1 NE IRONTON 37.60N 90.62W
06/26/2018 IRON MO BROADCAST MEDIA
MEDIA REPORT OF LARGE LIMBS DOWN AND A TREE
ON A HOUSE IN IRONTON. TIME ESTIMATED FROM
RADAR.
&&
AEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:04 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 41 min |
| Jun 25, 7:12 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis | 48 min |
| Jun 25, 7:43 PM CDT | Special Weather Statement | LSX | City of Saint Louis | 47 min |
| Jun 25, 7:48 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis | 42 min |
| Jun 26, 5:34 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 26 min |
| Jun 26, 8:46 AM CDT | Areal Flood Advisory | LSX | Saint Francois | 4 hr |
| Jun 26, 9:58 AM CDT | Special Weather Statement | LSX | Cole | 47 min |
| Jun 26, 2:03 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds, Washington | 42 min |
| Jun 26, 2:19 PM CDT | Flash Flood Warning | LSX | Boone, Callaway | 6 hr |
| Jun 26, 2:33 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Cole, Moniteau | 42 min |
| Jun 26, 2:51 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Sainte Genevieve, Saint Francois, Washington | 39 min |
| Jun 26, 3:05 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 40 min |
| Jun 26, 3:22 PM CDT | Flash Flood Warning | LSX | Lincoln, Montgomery, Warren | 5 hr |
| Jun 26, 3:25 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 20 min |
| Jun 26, 3:39 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Franklin, Gasconade, Montgomery, Osage and 1 more | 51 min |
| Jun 26, 3:44 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 46 min |
| Jun 26, 4:09 PM CDT | Tornado Warning | LSX | Franklin, Gasconade | 36 min |
| Jun 26, 4:19 PM CDT | Tornado Warning | LSX | Franklin | 26 min |
| Jun 26, 4:35 PM CDT | Tornado Warning | LSX | Franklin | 40 min |
| Jun 26, 4:58 PM CDT | Special Weather Statement | LSX | Crawford, Washington | 62 min |
| Jun 26, 5:02 PM CDT | Tornado Warning | LSX | Franklin | 4 min |
| Jun 26, 5:10 PM CDT | Special Weather Statement | LSX | Jefferson | 50 min |
| Jun 26, 5:43 PM CDT | Special Weather Statement | LSX | Reynolds | 17 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.